# SDR SWAA961339

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D2290013
- Condition: Low Press
- Location: Fwd Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD RT DOOR ESCAPE SLIDE PRESSURE BELOW SERVICABLE LIMITS.  REPLACED PER BOEING M/M.
